Radiation conditions and scattering theory for three-particle Hamiltonians
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 355-384
@incollection{AST_1992__210__355_0,
     author = {Yafaev, D.},
     title = {Radiation conditions and scattering theory for three-particle Hamiltonians},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {355-384},
     zbl = {0795.58009},
     mrnumber = {1221368},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__355_0}
}
Yafaev, D. Radiation conditions and scattering theory for three-particle Hamiltonians, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 355-384. http://www.numdam.org/item/AST_1992__210__355_0/

[1] L. D. Faddeev, Mathematical aspects of the three body problem in quantum scattering theory, Trudy MIAN 69, 1963. (Russian) | MR 221828 | Zbl 0131.43504

[2] J. Ginibre and M. Moulin, Hilbert space approach to the quantum mechanical three body problem, Ann. Inst. H. Poincaré, A 21 (1974), 97-145. | Numdam | MR 368656 | Zbl 0311.47003

[3] L. E. Thomas, Asymptotic completeness in two- and three-particle quantum mechanical scattering, Ann. Phys. 90 (1975), 127-165. | Article | MR 424082

[4] K. Hepp, On the quantum-mechanical N-body problem, Helv. Phys. Acta 42 (1969), 425-458. | MR 247840

[5] I. M. Sigal, Scattering theory for many-body quantum mechanical systems, Springer Lecture Notes in Math. 1011, 1983. | MR 715786 | Zbl 0522.47006

[6] R. J. Iorio and M. O'Carrol, Asymptotic completeness for multi-particle Schrödinger Hamiltonians with weak potentials, Comm. Math. Phys. 27 (1972), 137-145. | Article | MR 314392

[7] T. Kato, Smooth operators and commutators, Studia Math. 31 (1968), 535-546. | Article | MR 234314 | Zbl 0215.48802

[8] R. Lavine, Commutators and scattering theory I : Repulsive interactions, Comm. Math. Phys. 20 (1971), 301-323. | Article | MR 293945 | Zbl 0207.13706

[9] R. Lavine, Completeness of the wave operators in the repulsive N -body problem, J. Math. Phys. 14 (1973), 376-379. | Article | MR 317689 | Zbl 0269.47005

[10] I. M. Sigal and A. Soffer, The N-particle scattering problem : asymptotic completeness for short-range systems, Ann. Math. 126 (1987), 35-108. | Article | MR 898052 | Zbl 0646.47009

[11] G. M. Graf, Asymptotic completeness for N-body short-range quantum systems : A new proof, Comm. Math. Phys. 132 (1990), 73-101. | Article | MR 1069201 | Zbl 0726.35096

[12] V. Enss, Completeness of three-body quantum scattering, in : Dynamics and processes, P. Blanchard and L. Streit, eds., Springer Lecture Notes in Math. 103 (1983), 62-88. | MR 733643 | Zbl 0531.47009

[13] T. Kato, Wave operators and similarity for some non-self-adjoint operators, Math. Ann. 162 (1966), 258-279. | Article | MR 190801 | Zbl 0139.31203

[14] Y. Saito, Spectral representation for Schrödinger operators with long-range potentials, Springer Lecture Notes in Math. 727, 1979. | MR 540891 | Zbl 0414.47012

[15] P. Constantin, Scattering for Schrödinger operators in a class of domains with noncompact boundaries, J. Funct. Anal. 44 (1981), 87-119. | Article | MR 638296

[16] E. M. Il'In, Scattering by unbounded obstacles for elliptic operators of second order, Proc. of the Steklov Inst, of Math. 179 (1989), 85-107. | Zbl 0703.35139

[17] D. R. Yafaev, Remarks on the spectral theory for the multiparticle type Schrödinger operator, J. Soviet Math. 31 (1985), 3445-3459 (translated from Zap. Nauchn. Sem. LOMI 133 (1984), 277-298). | Article | MR 742163 | Zbl 0582.35034

[18] S. Agmon, Lectures on exponential decay of solutions of second-order elliptic equations, Math. Notes, Princeton Univ. Press, 1982. | MR 745286 | Zbl 0503.35001

[19] M. Reed and B. Simon, Methods of modern mathematical physics IV, Academic Press, 1978. | Zbl 0401.47001

[20] E. Mourre, Absence of singular spectrum for certain self-adjoint operators, Comm. Math. Phys. 78 (1981), 391-400. | Article | MR 603501 | Zbl 0489.47010

[21] P. Perry, I. M. Sigal and B. Simon, Spectral analysis of N-body Schrödinger operators, Ann. Mat. 144 (1981), 519-567. | Article | MR 634428 | Zbl 0477.35069

[22] R. Proese, I. Herbst, A new proof of the Mourre estimate, Duke Math. J. 49 (1982), 1075-1085. | Article | MR 683011 | Zbl 0514.35025

[23] D. R. Yafaev, Mathematical scattering theory, Amer. Math. Soc., 1992. | MR 1180965 | Zbl 0761.47001

[24] I. Herbst and E. Skibsted, Radiation conditions - the free channel N-body case, Aarhus University preprint, 1991.

[25] P. Deift and B. Simon, A time-dependent approach to the completeness of multiparticle quantum systems, Comm. Pure Appl. Math. 30 (1977), 573-583. | Article | MR 459397 | Zbl 0354.47004